Translator Disclaimer
August 2019 Noncomplex symmetric operators are dense
Ting Ting Zhou, Bin Liang
Ann. Funct. Anal. 10(3): 350-356 (August 2019). DOI: 10.1215/20088752-2018-0034

Abstract

An operator TB(H) is complex-symmetric if there exists a conjugate-linear, isometric involution C:HH so that CTC=T. In this note, we prove that on finite-dimensional Hilbert space Cn with n3, noncomplex symmetric operators are dense in B(Cn).

Citation

Download Citation

Ting Ting Zhou. Bin Liang. "Noncomplex symmetric operators are dense." Ann. Funct. Anal. 10 (3) 350 - 356, August 2019. https://doi.org/10.1215/20088752-2018-0034

Information

Received: 30 July 2018; Accepted: 13 November 2018; Published: August 2019
First available in Project Euclid: 6 August 2019

zbMATH: 07089122
MathSciNet: MR3989180
Digital Object Identifier: 10.1215/20088752-2018-0034

Subjects:
Primary: 47A05
Secondary: 47B99

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 3 • August 2019
Back to Top